# SDR AALA202407230361

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Part number: D5463011820000
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON INBOARD FORWARD PYLON TO WING UPPER AND LOWER ATTACHMENT FITTING OUTER SLEEVE / PINS (2 EACH) WORN AT PYLON RIB 4. REPLACED OUTER SLEEVE/ PINS (2 EACH) PER TASK CARD 26L40054002.
